# SDR 2007UALA03484

- Difficulty date: August 29, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 70,040 hours, 11,358 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Mechanism
- Condition: Out Of Position
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE INFLATION CYLINDER PULL FORCE MECHANISM BALL IS IN THE WRONG POSITION, BALL IS IN FRONT OF THE RETAINER SPRING, NOT BEHIND IT AS REQUIRED.
